MathSciNet Relay Station
MathSciNet bibliographic data
MR1678155 20E05 (20F28 57M07)
Hatcher, Allen; Vogtmann, Karen Cerf theory for graphs. J. London Math. Soc. (2) 58 (1998), no. 3, 633–655.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement